# SDR AWXA200501218

- Difficulty date: October 1, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 52,025 hours, 23,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53230465200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C20 CHECK DISCOVERED CRACK, 3.025 INCHES LONG, LOCATED ON FLOORBEAM AT Y254 BETWEEN FS 28 AND FS 29.  MAINTENANCE CUT OUT DAMAGED ARE IAW AIRBUS 320 SRM 53-00-14.  FABRICATED FILLER AND ANGLE IAW AIRBUS 320 SRM 53-00-14 FIG 204.  INSTALLED FABRICATED REPAIR PARTS ON FLOORBEAM AT Y254 BETWEEN FS 28 AND FS 29 IAW AIRBUS 320 SRM 51-42-11.
